Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

On medication for PCOD. Stopped taking it due to irregular periods. Vaginal irritation, severe abdominal pain. Reason?

I have been diagnosed with pcod when I was 22.I was on medicine for 3 years. till last July my period was not regular. after that I got it for 1 month, went to see a doctor, it got stopped till Nov. again I got it in Dec, went to see a doc, she prescribed me one medicine to stop it. it got stopped for 5 days. again it got started. also whenever I am taking medicine, I have irritating in vagina and body. I also started with seveq pain in lower abdominal and along with that period, I feel like I am pregnant.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Irregular periods, pain in abdomen are symptoms of PCOD. Pcod is usually acc0mpanied by over weight,which also needs to be managed. If you don't have +ve results after 3 years regular treatment, I would advice for reassessment of the case with repet investigations & 2 nd opinion by Gynecologist.
- I would also suggest complete hormonal assay, Thyroid function test, Blood suger test. .
-vaginal irritation & heaviness in lower abdomen may arise from untoward reaction to medicines,bladder infection , inflammation or vaginal infection . This can be managed well,once diagnosed.
- In case PCOD does not respond to medical treatment, it can be treated surgically by drilling . Your doctor may find it to be suitable to manage your case.
Answered: Thu, 12 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor